Nonlinear Analysis and Differential Equations

Online Edition, Vol. 4, 2016, no. 5-8

Li Qin, Zhao Wei
      Influences of material and structure parameter on everted deformation for a spherical shell composed of incompressible hyperelastic materials
      Nonlinear Analysis and Differential Equations, Vol. 4, 2016, no. 5, 199-205
      http://dx.doi.org/10.12988/nade.2016.625

Wafa Shammakh
      Existence and uniqueness results for three-point boundary value problems for Caputo-Hadamard-type fractional differential equations
      Nonlinear Analysis and Differential Equations, Vol. 4, 2016, no. 5, 207-217
      http://dx.doi.org/10.12988/nade.2016.627

Brahim Marzouki, Abdelhak El Haddouchi
      A common fixed point theorem in modular space
      Nonlinear Analysis and Differential Equations, Vol. 4, 2016, no. 5, 219-223
      http://dx.doi.org/10.12988/nade.2016.629

Ming Zhao, Yunfei Du
      Stability of a discrete-time predator-prey system with Allee effect
      Nonlinear Analysis and Differential Equations, Vol. 4, 2016, no. 5, 225-233
      http://dx.doi.org/10.12988/nade.2016.6313

Hishyar Kh. Abdullah
      Sufficient conditions for oscillation of a class of Lienard equation
      Nonlinear Analysis and Differential Equations, Vol. 4, 2016, no. 5, 235-241
      http://dx.doi.org/10.12988/nade.2016.6314

Hind Al-badrani, Sharefah Saleh, H. O. Bakodah, M. Al-Mazmumy
      Numerical solution for nonlinear telegraph equation by modified Adomian decomposition method
      Nonlinear Analysis and Differential Equations, Vol. 4, 2016, no. 5, 243-257
      http://dx.doi.org/10.12988/nade.2016.6418

P. Thirunavukarasu, U. Palaniyappa, A. Thanithamil
      On theorem in three complete fuzzy metric spaces
      Nonlinear Analysis and Differential Equations, Vol. 4, 2016, no. 6, 259-268
      http://dx.doi.org/10.12988/nade.2016.6316

A. M. A. El-Sayed, R. O. Abd-El-Rahman, M. El-Gendy
      On the maximal and minimal solutions of the nonlocal problem of Ito stochastic differential equation
      Nonlinear Analysis and Differential Equations, Vol. 4, 2016, no. 6, 269-281
      http://dx.doi.org/10.12988/nade.2016.6419

Kaya Ademogullari, Yasemin Kahramaner, Yasar Polatoglu
      q-Harmonic mappings for which analytic part is q-convex functions
      Nonlinear Analysis and Differential Equations, Vol. 4, 2016, no. 6, 283-293
      http://dx.doi.org/10.12988/nade.2016.6311

K. Simsek Alan
      The normal stress distribution in an infinite elastic body with a locally curved and hollow fiber under geometrical nonlinear statement
      Nonlinear Analysis and Differential Equations, Vol. 4, 2016, no. 6, 295-304
      http://dx.doi.org/10.12988/nade.2016.6526

Ahmed M. A. El-Sayed, Nesreen F. M. El-haddad
      Weak solutions of a functional integral equation in reflexive Banach space
      Nonlinear Analysis and Differential Equations, Vol. 4, 2016, no. 7, 305-313
      http://dx.doi.org/10.12988/nade.2016.6420

Jianlin Zhang
      Two regularity criteria for the Navier-Stokes equations with damping in terms of one directional derivative of the velocity field
      Nonlinear Analysis and Differential Equations, Vol. 4, 2016, no. 7, 315-325
      http://dx.doi.org/10.12988/nade.2016.6425

Marsudi, Ratno Bagus Edy Wibowo, Noor Hidayat
      A sensitivity analysis of the impact of educational campaign, screening and therapy on the spread of HIV infection
      Nonlinear Analysis and Differential Equations, Vol. 4, 2016, no. 7, 327-341
      http://dx.doi.org/10.12988/nade.2016.63126

Edi Cahyono, Makkulau, La Ode Saidi, Rasas Raya
      A relation of temporal probability density functions
      Nonlinear Analysis and Differential Equations, Vol. 4, 2016, no. 7, 343-352
      http://dx.doi.org/10.12988/nade.2016.6528

Artion Kashuri, Rozana Liko
      Hermite-Hadamard type fractional integral inequalities for the generalized (1,m)-preinvex functions
      Nonlinear Analysis and Differential Equations, Vol. 4, 2016, no. 8, 353-367
      http://dx.doi.org/10.12988/nade.2016.6641

I. Ye. Ovchar
      Asymptotic estimates of Laplace-Stieltjes integrals
      Nonlinear Analysis and Differential Equations, Vol. 4, 2016, no. 8, 369-374
      http://dx.doi.org/10.12988/nade.2016.6534

F. Fonseca
      The solution of the Helmholtz equation using lattice-Boltzmann technique
      Nonlinear Analysis and Differential Equations, Vol. 4, 2016, no. 8, 375-382
      http://dx.doi.org/10.12988/nade.2016.6636

F. Fonseca
      The solution of the nonlinear Helmholtz equation using lattice-Boltzmann and sech-tanh method
      Nonlinear Analysis and Differential Equations, Vol. 4, 2016, no. 8, 383-392
      http://dx.doi.org/10.12988/nade.2016.6637

F. Fonseca
      A solution of the two-dimensional unbalanced Poisson-Boltzmann equation
      Nonlinear Analysis and Differential Equations, Vol. 4, 2016, no. 8, 393-404
      http://dx.doi.org/10.12988/nade.2016.6638